# SDR QXEA200800698

- Difficulty date: June 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 25,451 hours, 36,378 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83232010007
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2100.  AFTER DEPARTURE, NOISE NOTED AFTER GEAR RETRACTION.  TOWER REPORTED NOSE GEAR DOORS OPEN.  RETURNED TO FIELD.  UNEVENTFUL LANDING.  FOUND RT FWD NLG DOOR SPRING AND CONTROL ROD BROKE.  REPLACED.  OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE. (A)
